Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A metrizable cancellative semigroup without translation invariant metric


Authors: Przemysław Kranz and Mai Guo
Journal: Proc. Amer. Math. Soc. 66 (1977), 17-19
MSC: Primary 22A15
MathSciNet review: 0450452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note gives an example of a topological cancellative abelian metrizable semigroup without any translation invariant metric, hence showing that semigroups behave in this respect differently from groups [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A15

Retrieve articles in all journals with MSC: 22A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0450452-3
Article copyright: © Copyright 1977 American Mathematical Society